# SDR DALA2025022401422

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Repair
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 A.A. IN REF AMDS 5311-01227-01A STEP 2: EXISTING REPAIR WAS FOUND IN INSPECTION AREA AT STA 1460, S-26L AT AFT CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00167: AREA AT STA 1460, S-26L AT AFT CARGO COMPARMENT WAS REPAIRED PER ERA 623706-14AD REV. ORIGINAL. (0819904)
